# SDR SWIA200617169

- Difficulty date: September 12, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 12,188 hours, 9,695 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX629621
- Condition: Leaking
- Location: Nr 2
- Part time: 15,344 hours, 12,222 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PAGE SHOWED PRESSURE BUT "O" (QUANTITY) FLUID.  REPLACED NR 2 EDP IAW 29-11-01.  OPERATIONAL CHECKS GOOD.
